# SDR SWIA200617418

- Difficulty date: December 4, 2006
- Submitted: December 8, 2006
- Operation: Air carrier
- Aircraft: N429SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7518
- Aircraft time: 15,044 hours, 11,739 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS REPORTED SEEING SMOKE IN THE AREA AROUND ROW 10.  RAN AC PACKS AND CHECKED ALL LEFT AND RIGHT COMPARTMENTS UNABLE TO DUPLICATE COMPLAINT.  OPERATIONAL CHECKS GOOD.
